MathSciNet Relay Station
MathSciNet bibliographic data
MR1202811 (94a:14002) 14C20 (14J25)
Beltrametti, Mauro C.; Sommese, Andrew J. On the preservation of $k$-very ampleness under adjunction. Math. Z. 212 (1993), no. 2, 257–283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement